# SDR WRLA2008048

- Difficulty date: November 27, 2007
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N137WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48282
- Engine: Ge CF650C2
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 2123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND BULKHEAD SHEAR TIE CRACKED STA 2123 LBL 8.  REPAIRED PER SRM 53-30-00 FIG 2B, REF SAA JOB NR 78326250001.
